# SDR UIEA2013072400407

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,904 hours, 21,313 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT SIDE WINDOW EICAS MESSAGE ON APPROACH AND LANDING.  TROUBLESHOOTING CARRIED OUT IAW FIM 30-41-FAULT TREE 804.  GROUND OPS CHECKED GOOD.  WINDOW ANTI-ICE BITE TEST PERFORMED, IAW AMM 30-41-00. TEST PASS, EICAS MESSAGE AND INOPERATIVE SWITCH LIGHT EXTINGUISHED, OK FOR SERVICE.
